Branching Brownian motions on Riemannian manifolds: Expectation of the number of branches hitting closed sets

M. Takeda

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

For a branching Brownian motion on Riemannian manifold, we give an analytic criterion for the expectation of the number of branches hitting a closed set being finite.

Original languageEnglish
Pages (from-to)61-72
Number of pages12
JournalPotential Analysis
Volume27
Issue number1
DOIs
Publication statusPublished - 2007 Aug 1

Keywords

  • Branching Brownian motion
  • Dirichlet form
  • Feynman-Kac functional
  • Gaugeability

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Branching Brownian motions on Riemannian manifolds: Expectation of the number of branches hitting closed sets'. Together they form a unique fingerprint.

Cite this